# SDR 95ZZZX2657

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3065E
- Make and model: Cessna 172N
- Aircraft serial: 17271425
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Rings Broken
- Location: Cyls 2-4
- Part time: 4,095 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, COMPRESSION ON CYLINDERS 2 AND 4 LOW.  REMOVED CYLINDERS.  BROKEN AND MISSING PIECES OF RING.  OIL SAMPLE SENT OUT.  OVERHAUL FACILITY SAYS TAPPET DAMAGE.  INSPECTED SAME AND FOUND NR 1 CYLINDER EXHAUST TAPPET WITH HEAVY DAMAGE.  ENGINE SENT OUT FOR REPAIR.
